# SDR DALA2020041602273

- Difficulty date: March 16, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 14,726 hours, 5,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1532076) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. REMOVED AND REPLACED MOUNT ASSY PER CMM 25-22-56. OPS CHK GOOD.
